Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 134, NWS Tulsa, OK

July 10, 2014Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2014, 12:28 PM CDT for Franklin County, Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2014, 12:28 PM CDT (17:28 UTC)
Expired
Jul 10, 2014, 1:00 PM CDT
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:30 PM CDTTSTM WND DMG1 S Branch, ARSEVERAL LARGE TREE LIMBS BLOWN DOWN AND BLOCKING THE ROAD. LIMBS 4 T0 8 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS54 KTSA 101728
SVRTSA
ARC047-101800-
/O.NEW.KTSA.SV.W.0134.140710T1728Z-140710T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT THU JUL 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 100 PM CDT

* AT 1226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CHARLESTON...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9382 3531 9391 3523 9392 3523 9393
      3523 9401 3523 9405 3533 9404 3534 9381
      3532 9381
TIME...MOT...LOC 1728Z 276DEG 28KT 3528 9398

HAIL...<.75IN
WIND...60MPH

$$
3 follow-up statements
410 
WWUS54 KTSA 101731
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT THU JUL 10 2014

ARC047-101800-
/O.CON.KTSA.SV.W.0134.000000T0000Z-140710T1800Z/
FRANKLIN AR-
1231 PM CDT THU JUL 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FRANKLIN COUNTY UNTIL 100 PM CDT...

AT 1229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANCH...AND
MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9382 3531 9391 3523 9392 3523 9401
      3523 9403 3533 9400 3534 9381 3532 9381
TIME...MOT...LOC 1732Z 276DEG 28KT 3527 9394

HAIL...<.75IN
WIND...70MPH

$$
958 
WWUS54 KTSA 101738
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT THU JUL 10 2014

ARC047-101800-
/O.CON.KTSA.SV.W.0134.000000T0000Z-140710T1800Z/
FRANKLIN AR-
1238 PM CDT THU JUL 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FRANKLIN COUNTY UNTIL 100 PM CDT...

AT 1237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAULKSVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE STORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED
  COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9382 3531 9391 3523 9392 3523 9401
      3524 9396 3533 9393 3534 9381 3532 9381
TIME...MOT...LOC 1739Z 276DEG 28KT 3526 9387

HAIL...<.75IN
WIND...60MPH

$$
080 
WWUS54 KTSA 101754
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT THU JUL 10 2014

ARC047-101803-
/O.EXP.KTSA.SV.W.0134.000000T0000Z-140710T1800Z/
FRANKLIN AR-
1254 PM CDT THU JUL 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FRANKLIN COUNTY
HAS EXPIRED...

THE STRONG WINDS ON THE LEADING EDGE OF THE STORMS WHICH PROMPTED 
THE WARNING HAVE MOVED OUT OF THE WARNED AREA.  HOWEVER...HEAVY RAIN 
IS ONGOING AND LOCALIZED FLOODING OF LOW LYING AREAS IS STILL 
POSSIBLE.

LAT...LON 3531 9382 3531 9391 3523 9392 3523 9401
      3524 9396 3533 9393 3534 9381 3532 9381
TIME...MOT...LOC 1753Z 276DEG 28KT 3525 9374

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:41 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 10, 10:41 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT THU JUL 10 2014

.DISCUSSION...
MCS AND ASSOCIATED MCV MAKING ITS' WAY ACROSS EASTERN OK AND
INTO NORTHWEST ARKANSAS. GOOD SOAKING RAIN WITH THIS SYSTEM.
GRIDS ADJUSTED FOR INCREASED POP NORTHWEST ARKANSAS AHEAD OF
MCS.  ENOUGH DAYLIGHT BEHIND THE MCS SO TEMPERATURES RECOVER
AND REACH PREVIOUS FORECAST MAXIMUMS.
GW

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT THU JUL 10 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN AS IT
MOVES SOUTHEAST ACROSS THE AREA THIS MORNING AFFECTING MOST OF THE
TAF SITES. MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITHIN THE
STRONGER STORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST PERIOD.

PREV DISCUSSION... /ISSUED 411 AM CDT THU JUL 10 2014/

DISCUSSION...
MCS OVER SOUTHERN KANSAS WAS ENTERING INTO NORTH CENTRAL OKLAHOMA
EARLY THIS MORNING...WHILE A FRONTAL BOUNDARY HAD POSITIONED
ITSELF FROM SOUTHEAST OKLAHOMA INTO SOUTHWEST KANSAS. SOME
SCATTERED SHOWERS AND THUNDERSTORMS HAD ALSO DEVELOPED ACROSS
SOUTHEAST OKLAHOMA NEAR THE SOUTHERN PORTION OF THE FRONT. BOTH
THE SCATTERED CONVECTION AND THE MCS WILL CONTINUE TO PUSH
SOUTH TO SOUTHEAST THIS MORNING. THERE IS THE POTENTIAL FOR HEAVY
RAINFALL AS THE MCS MOVES INTO THE CWA...AND ALSO A LIMITED SEVERE
POTENTIAL WILL BE POSSIBLE AS THE MCS INTERACTS WITH THE FRONT.
STRONG WINDS AND HAIL WOULD BE THE MAIN HAZARDS. GREATER CHANCES
FOR PRECIP WILL BE WITH THE MCS ACROSS NORTHEAST OKLAHOMA THROUGH
THE MORNING HOURS AND SHIFT EASTWARD THIS AFTERNOON AS THE MCS
DECAYS AND THE FRONT LIFTS NORTHEASTWARD AS A WARM FRONT.

ONGOING PRECIP AND CLOUD COVER WILL LOOK TO HINDER HIGH TEMPS THIS
AFTERNOON ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HOWEVER...WITH THE FRONT PUSHING THOUGH...A LATE AFTERNOON
TEMPERATURE RALLY COULD BE POSSIBLE ACROSS NORTHEAST OKLAHOMA.
THUS...HIGHS IN THE 80S TO LOWER 90S FROM NORTH TO SOUTH LOOKS
POSSIBLE. THE WARM FRONT IS EXPECTED TO EXIT THE REGION AND
SHIFT PRECIP CHANCES OFF TO THE EAST THIS EVENING. OVERNIGHT
TONIGHT...SOUTHERLY WINDS RETURN TO THE REGION AS A RIDGE OF HIGH
PRESSURE BEGINS TO BUILD BACK OVER THE SOUTHERN PLAINS.

THE RIDGE OF HIGH PRESSURE BECOMES THE DOMINATE FEATURE OVER THE
SOUTHERN PLAINS FOR THE UPCOMING WEEKEND. SOUTH TO SOUTHWESTERLY
WINDS UNDERNEATH THE HIGH WILL ALLOW FOR HOT AND HUMID CONDITIONS
TO RETURN ACROSS THE CWA. HIGH IN THE UPPER 90S/AROUND 100 DEGREES
LOOK LIKELY OVER MUCH OF THE REGION.

LATE IN THE WEEKEND A CANADIAN LOW PRESSURE SYSTEM IS FORECAST TO
APPROACH THE GREAT LAKES REGION WITH A WEAK COLD FRONT MOVING
THROUGH THE PLAINS. THIS BOUNDARY LOOKS TO PUSH INTO THE CWA
SUNDAY NIGHT INTO MONDAY AND BECOME NEARLY STATIONARY. A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS
FRONT...MAINLY ACROSS THE NORTHERN PART OF THE CWA. INDICATIONS
ARE THAT TEMPERATURES WITH THIS FRONT DO NOT LOOK TO BE AFFECT TOO
MUCH...THUS CONTINUING HOT AND HUMID CONDITIONS FOR THE START OF
THE NEXT WORK WEEK. A MORE SIGNIFICANT COLD FRONT LOOKS TO PUSH
INTO THE REGION MONDAY NIGHT AND TUESDAY AS THE CANADIAN LOW MOVES
OVER THE GREAT LAKES. THIS WILL ALLOW FOR CONTINUED PRECIP CHANCES
TUESDAY AND WEDNESDAY AND THE POTENTIAL FOR MUCH COOLER
TEMPERATURES. LATEST EXTENDED MODEL SOLUTIONS INDICATE THAT HIGH
TEMPS AROUND THE MIDDLE PART OF NEXT WEEK COULD BE IN THE
70S/80S...SO WE COULD HAVE THAT GOING FOR US...WHICH IS NICE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   89  73  96  77 /  70  10   0   0
FSM   90  72  94  74 /  90  10  10  10
MLC   90  73  94  73 /  20  10   0  10
BVO   87  71  96  73 / 100   0   0   0
FYV   86  70  90  71 / 100  10  10  10
BYV   86  69  89  72 /  90  10  10  10
MKO   90  71  94  73 / 100  10   0   0
MIO   87  71  93  73 / 100  10   0  10
F10   90  72  94  73 /  50  10   0   0
HHW   93  72  95  73 /  20  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....07
Hazardous weather outlook, Jul 10, 5:18 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT THU JUL 10 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 AM CDT THU JUL 10 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK... VERY LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING INTO NORTHEAST
OKLAHOMA EARLY THIS MORNING. THESE SHOWERS AND STORMS ARE EXPECTED
TO WEAKEN AS THEY CONTINUE TO MOVE SOUTHEAST INTO THE AREA THIS
MORNING BUT THERE REMAINS A VERY LIMITED POTENTIAL FOR DAMAGING
WINDS AND MARGINALLY SEVERE HAIL EARLY THIS MORNING. LOCALLY HEAVY
RAINFALL AMOUNTS WILL BE POSSIBLE EARLY THIS MORNING...ESPECIALLY
TO THE NORTHWEST OF TULSA...WHICH MAY LEAD TO SOME LOCALIZED
FLOODING PROBLEMS.

A FEW THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON IN THE VICINITY
OF ANY LEFT OVER BOUNDARIES FROM THE MORNING STORMS. ONCE AGAIN
THESE STORMS WILL ONLY CARRY A VERY LIMITED SEVERE WEATHER RISK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HOT AND HUMID WEATHER WILL RETURN OVER THE WEEKEND WITH HEAT INDEX
VALUES EXCEEDING 100 IN MANY PLACES. A COLD FRONT WILL MOVE INTO
THE AREA EARLY NEXT WEEK RESULTING IN INCREASING THUNDERSTORM
CHANCES AS EARLY AS SUNDAY NIGHT IN PARTS OF NORTHEAST OKLAHOMA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 10, 11:28 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU JUL 10 2014

ARZ019-OKZ069-072-101700-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-
1128 AM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NATURAL DAM TO SHORT TO 6 MILES
SOUTHWEST OF SHORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHORT...UNIONTOWN...
CEDARVILLE...NATURAL DAM...FIGURE FIVE AND LEE CREEK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3572 9424 3555 9426 3549 9437 3551 9460
      3558 9454 3572 9451
TIME...MOT...LOC 1628Z 275DEG 21KT 3570 9446 3557 9448
          3552 9454
Special weather statement, Jul 10, 11:50 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT THU JUL 10 2014

ARZ019-029-101715-
CRAWFORD AR-SEBASTIAN AR-
1150 AM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN

AT 1150 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CHESTER TO 6 MILES NORTHWEST OF
RUDY TO VAN BUREN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...CONCORD...MOUNTAINBURG...VAN
BUREN...ALMA...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...RUDY...
LOCKE...MOUNT GAYLER AND LAKE FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3566 9402 3566 9407 3557 9407 3539 9411
      3544 9436 3560 9433 3574 9427 3576 9397
TIME...MOT...LOC 1650Z 279DEG 22KT 3572 9425 3560 9430
          3543 9434
Special weather statement, Jul 10, 12:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT THU JUL 10 2014

ARZ010-011-019-020-101800-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1214 PM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 1214 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BIDVILLE TO PINEY...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...PINEY...TAFT...BIDVILLE...RED STAR...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...
DUTTON AND BOSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3587 9352 3577 9351 3576 9352 3576 9369
      3558 9369 3553 9370 3556 9409 3581 9406
      3591 9350 3588 9350
TIME...MOT...LOC 1714Z 265DEG 28KT 3580 9402 3557 9404
Special weather statement, Jul 10, 12:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT THU JUL 10 2014

ARZ020-029-101815-
FRANKLIN AR-SEBASTIAN AR-
1216 PM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 1216 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF VESTA TO BLOOMER TO BURNVILLE...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...OZARK...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...TONEY...WIEDERKEHR
VILLAGE...BURNVILLE...FORT CHAFFEE...BLOOMER AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3536 9372 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3517 9403
      3518 9420 3536 9417 3539 9414 3545 9415
      3545 9404 3552 9403 3555 9370 3538 9370
TIME...MOT...LOC 1716Z 264DEG 22KT 3547 9411 3531 9413
          3520 9417

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:28 AM CDTSpecial Weather StatementTSACrawford32 min
Jul 10, 11:50 AM CDTSpecial Weather StatementTSACrawford25 min
Jul 10, 12:14 PM CDTSpecial Weather StatementTSAFranklin46 min
Jul 10, 12:16 PM CDTSpecial Weather StatementTSAFranklin59 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.